On almost cl-supercontinuous functions


Kanibir A. , Reilly I. L.

APPLIED GENERAL TOPOLOGY, vol.11, no.1, pp.57-65, 2010 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.4995/agt.2010.1728
  • Title of Journal : APPLIED GENERAL TOPOLOGY
  • Page Numbers: pp.57-65

Abstract

Recently the class of almost cl-supercontinuous functions between topological spaces has been studied in some detail. We consider this class of functions from the point of view of change(s) of topology. In particular, we conclude that this class of functions coincides with the usual class of continuous functions when the domain and codomain have been retopologized appropriately. Some of the consequences of this fact are considered in this paper.